# SDR WRLA20091101286

- Difficulty date: November 1, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Engine: Pwa PW4462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: AAL70165
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - THE SUPPORT BRACKET OF FUEL PIPE AT Y=1441, L32L, LEFT UPPER FUSELAGE, CRACKED ABOUT .25 INCH.  FABRICATED NEW PART IAW EGAT EI W2009P53B-1353 REV 00.  INSTALLED NEW PART IAW MD11 SRM 51-33-01 REV 41.
